# SDR SWAA2015040938320

- Difficulty date: August 1, 2013
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT  SKIN CRACKED AT LOWER SURFACE AFT FASTENER ROW AT OTBD AUX TRACK.  REPAIRED SKIN IAW SRM MM.
